# SDR SWAA2021090799907

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Nut Plate
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOR PANEL 241ABF NUT PLATE AT AFT GALLEY AREA (1 EA) ; 2021-341343 / [01] REPLACED NUT PLATE ON FLOOR PANEL 241ABF AT AFT GALLEY AREA (1EA) IAW SOPM 20-50-12; [02] TASK COMPLETED
